# SDR SWAA2012030501932

- Difficulty date: March 2, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N891AT
- Make and model: Boeing 737-200
- Aircraft serial: 55043
- Aircraft time: 24,326 hours, 15,949 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lock
- Part number: 3952273
- Condition: Loose
- Location: Girt Bar
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE GIRT BAR LOCK LOOSE.  SECURED LOCK PER MM.
